Thursday, November 18, 2010

A little bit of this.. A little bit of that

First I would like to happily say that I am blogging from my new blogger app for android. Best thing ever! That way all of you can read my thoughts anywhere I go lol.. so anyways..

Today is day number four on Paxil. Not exactly what I expected. I am experiencing a number of undesirable side affects. For example.. dizziness, gag reflex, shaking/jerkiness, clenching my jaw, and tossing and turning at night. I called my doctor yesterday and she assured me that within the next week or so these symptoms should disapear.. I hope so!!

I have noticed that, even though I'm not sleeping well, that I have a lot more energy and my mood has slightly improved.. not sure if thats all in my head or not lol..

I am going to see a therapist on tuesday. I am anxious for this one.. but excited.

SO... what else has been going on in the Foster household besides me going crazy? (Lol) Well.. Kaelyn is showing signs of wanting to potty train (by this, I mean that every chance she gets, she is stripping her clothes and diaper and peeing everywhere..) When she takes her diaper off she willingly sits on her potty chair, but doesnt go. Hey I'm not complaining she is not even 2 yet. I did have to start puting a onesie on her to bring down the diaper bill.

Kohen is doing really well in kindergarten. We had parent/teacher meetings a couple weeks ago and he is mastering all of his letters, sounds, shapes and numbers. He tells me "mom, I told you I'm a genius" (lol too cute)

Josh has been gone for over 2 weeks doing Army training. I am so proud of this man.. he works so hard! He is currently an E4 working on becoming a SGT. I am just glad we are going to pick him up tomorrow.. put a fork in me, IM DONE lol.

Well thats about it. I'm super excited for the holidays. It entails my 2 favorite things.. family and food!!
Published with Blogger-droid v1.6.5

1 comment:

The Sourwine's said...

Glad to hear you seem to be feeling better, minus the side effects. I had those too when I was on Citalopram. I had the cold sweats too which were seriously annoying... especially when you'd wake up soak and wet. Bleh!! But like your doc said they will subside. They generally tell you to give your pill at least 2 weeks before you see a huge change without the added side effects. Hang in there hun!! Happy Thanksgiving to you and your family. Enjoy this holiday!!